Article

Acta Mathematica Hungarica

, Volume 94, Issue 3, pp 223-232

Sebestyén’s moment problem and regular dilations

  • P. GãvruţãAffiliated withDepartment of Mathematics, “Politehnica” University of Timişoara Faculty of Electrotechnical Engineering Email author 
  • , D. PãunescuAffiliated withDepartment of Mathematics, “Politehnica” University of Timişoara Faculty of Electrotechnical Engineering

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We give a necessary and sufficient condition for a double indexed sequence {h m n } of vectors in a Hilbert space such that it can be represented in the form h m n = T m S n h 0 0 , (∀)m, nN, where (T,S) is a pair of commuting contractions having regular unitary dilation.

Key words and phrases

regular dilation moment problem

1991 Mathematics Subject Classification

47A20